Alert archive / Pennsylvania / Dense Fog Advisories in 2017
Dense Fog Advisory 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this dense fog advisory at Jul 28, 2017, 5:49 AM EDT for 5 counties in New Jersey; 8 counties in Pennsylvania. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2017, 5:49 AM EDT (09:49 UTC)
- Expired
- Jul 28, 2017, 8:44 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 103 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.8 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 369 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
504 WWUS71 KPHI 280949 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 549 AM EDT Fri Jul 28 2017 NJZ001-007>010-PAZ054-055-060>062-101-103-105-281200- /O.NEW.KPHI.FG.Y.0006.170728T0949Z-170728T1200Z/ Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks- Lehigh-Northampton-Western Chester-Western Montgomery-Upper Bucks- Including the cities of Newton, Washington, Morristown, Flemington, Somerville, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Honey Brook, Oxford, Collegeville, Pottstown, Chalfont, and Perkasie 549 AM EDT Fri Jul 28 2017 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... The National Weather Service in Mount Holly has issued a Dense Fog Advisory, which is in effect until 8 AM EDT this morning. * VISIBILITIES...One-quarter mile or less at times. * TIMING...through about 8 AM. * IMPACTS...Limited visibilities will impact travel during the early morning commute, especially if driving through a fog bank where conditions could change suddenly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving...slow down... use your headlights...and leave plenty of distance ahead of you. && $$ JRK
2 follow-up statements
018 WWUS71 KPHI 281132 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 732 AM EDT Fri Jul 28 2017 NJZ001-007>010-PAZ054-055-060>062-101-103-105-281300- /O.EXT.KPHI.FG.Y.0006.000000T0000Z-170728T1300Z/ Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks- Lehigh-Northampton-Western Chester-Western Montgomery-Upper Bucks- Including the cities of Newton, Washington, Morristown, Flemington, Somerville, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Honey Brook, Oxford, Collegeville, Pottstown, Chalfont, and Perkasie 732 AM EDT Fri Jul 28 2017 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... * VISIBILITIES...One quarter mile or less at times. * TIMING...through around 9 AM. * IMPACTS...Limited visibilities will make travel very difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving...slow down... use your headlights...and leave plenty of distance ahead of you. && $$ MPS
398 WWUS71 KPHI 281244 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 844 AM EDT Fri Jul 28 2017 NJZ001-007>010-PAZ054-055-060>062-101-103-105-281345- /O.CAN.KPHI.FG.Y.0006.000000T0000Z-170728T1300Z/ Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks- Lehigh-Northampton-Western Chester-Western Montgomery-Upper Bucks- Including the cities of Newton, Washington, Morristown, Flemington, Somerville, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Honey Brook, Oxford, Collegeville, Pottstown, Chalfont, and Perkasie 844 AM EDT Fri Jul 28 2017 ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Dense Fog Advisory. Widespread dense fog has lifted. There may be some patchy areas of fog where visibility is less than a mile, so motorists should exercise caution. $$ MPS
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Jul 28, 5:03 AM EDT, 46 minutes earlier.
Area forecast discussion, Jul 28, 5:03 AM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
503 AM EDT Fri Jul 28 2017
.SYNOPSIS...
A weak front will remain across the area today. Low pressure will
develop along the front near the Tennessee Valley today and move
along the front south of our region tonight and Saturday. The low
will then strengthen as it moves offshore Saturday night and Sunday.
High pressure will build in for Sunday and Monday and remain into
the middle of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Early this morning...A Special Weather Statement was issued for NE
PA and NW NJ, where more persistent breaks in the clouds last night,
have allowed for fog to develop. ASOS/AWOS and some traffic cameras
indicate the fog has been locally dense with visibility as low as
1/4 mile at times. A Dense Fog Advisory may need to be issued
shortly, but held off for now since dense fog has been patchy and
temporary. A few showers and storms that were over eastern NJ last
night has moved offshore. Additional isolated convection is favored
to develop over Delmarva early this morning as a shortwave
disturbance moves through the region. Some of these cells will
contain brief heavy downpours but they are moving fast enough to
mitigate a flooding concern this morning.
The stage is set for the second high impact heavy rainfall event in
less than a week across the southern tier of the forecast area this
afternoon and tonight.
The greatest concern over the next 36 hours will be flash flooding:
1) forecast confidence for the occurrence of heavy rainfall is high,
2 ) the flooding threat may not be just localized (unlike the severe
thunderstorm threat), and 3) the axis of heaviest rain is looking
like it could potentially fall over the same areas (south of the
Mason-Dixon line) that were drenched with 3-6" (locally higher
amounts) of rainfall since last weekend (accordingly, area basins
and soils have not had time to recover). The flash flood risk ramps
up in Delmarva late this afternoon in concert with diurnal
convection that develops along the stationary front. Convection is
then expected to become better organized and expand northward into
SE PA/S NJ this evening. In generally, the heaviest rain is expected
to fall tonight.
A southward trend in the axis of heaviest QPF has been noted with
all of the available model guidance. We opted to trim the northern
tier of counties along I-195 in central New Jersey and north of the
PA Turnpike in eastern Pennsylvania from the Flash Flood Watch.
Otherwise the Watch remains unchanged.
There will also be a threat for a few strong to severe thunderstorms
late this afternoon and into this evening, mainly across Delmarva.
The main threat would be locally damaging winds from wet
microbursts. Cloud cover, especially over the southern half of area,
should limit how much the atmosphere can destabilize today, thus
placing uncertainty on this severe potential. SPC has us in a D1
marginal risk for severe storms, which represents a downgrade from
the slight risk across Delmarva with yesterday's D2 outlook.
&&
.SHORT TERM /SATURDAY/...
The models are now trending back to a progressive solution that
pulls the coastal storm away from the area faster than
yesterday's runs were showing. There will still be rains and
gusty winds over the area Saturday morning, but the rains will
end from N/W to S/E during the day and into the evening. Kept
the 2 PM Saturday ending time for the Flash Flood Watch, but it
may be able to be cancelled earlier if this latest trend holds
true.
Winds will become gusty as the low deepens and pulls away.
Highs will only be in the 60s over the Lehigh Valley and points
N/W while highs in the low 70s will be over the Delaware Valley
and central NJ. Highs over srn Delmarva and the srn tip of NJ
could reach the upper 70s to low 80s on Sat.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A couple of showers could linger across southern Delmarva or SE
NJ Sunday into early Monday, but by-in-large fair weather will
return to most of the area. High pressure near Chicago Sunday
will begin to usher in drier air from the N/W. Temperatures will
be a few degrees below normal with highs in the upper 70s to
low 80s over the srn areas and low/mid 70s across the north.
Lows will be in the 50s N/W and low 60s S/E.
The fair weather should extend deeper into next week as the high
continues to move across the Ohio Valley and then the Middle
Atlantic region. This and and rising H5 heights will contribute to
temperatures climbing back to above normal readings by mid-week.
Highs could reach the upper 80s with a few low 90s possible by
Wed/Thu. An approaching front cloud bring a few tstms thu afternoon
mostly to the N/W areas.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Conditions have recently deteriorated to IFR overnight at all TAF
sites. This is mainly due to fog at the northern terminals (ABE-TTN)
and low clouds at the southern terminals. ABE has been fluctuating
to VLIFR with 1/4 SM VSBY at times. Improvement isn't expected until
after sunrise (likely between 1130-1300Z).
Stratocu may briefly lead to MVFR CIGs in a few spots late this
morning, but an overall trend to VFR is expected through the early
afternoon across the southern terminals and through the late
afternoon across the northern terminals. Showers and thunderstorms
developing south and west of the terminals this afternoon are
expected to expand northeastward later in the day. This activity is
expected to organize and become widespread after sunset this evening
and continue into the overnight. MVFR conditions are anticipated but
locally heavy rainfall will lead to poor visibility (LIFR) at times
tonight. The heaviest rainfall is expected to setup from PHL
southward.
Calm winds early this morning will become NEly around 5 kt mid to
late morning. Winds will veer slightly out of the E and increase to
5-10 kt this afternoon, then back out the NE again and increase to
10-15 kt tonight as surface low pressure develops to our south.
OUTLOOK...
Sat/Sat night...Widespread MVFR/IFR slowly improving from N/W
to S/E. Winds becoming gusty. Sun...Mostly VFR, but a few
showers S/E. Sun night thru Tue...VFR expected. Patchy overnight
fog psbl.
&&
.MARINE...
Light and variable winds early this morning. A NE wind around 5-10
kt will develop across the coastal NJ waters later this morning but
may briefly shift out of the E this afternoon. A NE wind will
strengthen tonight to around 10 kt in the DE Bay and adjacent
coastal waters and to around 15 kt farther north in the NJ coastal
waters. Winds should quickly ramp up across these northern areas to
around 20 kt with gusts 25-30 kt early Saturday morning.
OUTLOOK...
High end SCA or low end Gale conditions for Sat into Sat night
for both the ocean and the bay, Gale watch continues for now on
the ocean with some uncertainty remaining wrt locations and
intensity of Psbl Gale. SCA expected Mon into Tue on the ocean.
Sub-SCA later Tuesday.
RIP CURRENTS...
Based on the latest trends and guidance, we will carry a low
risk for the development of dangerous rip currents today. While
the flow will become onshore today, wind speeds will be light.
Waves in the surf zone are expected to be in the 2-4 ft range.
A high risk is likely Saturday through Sunday, and possibly
into Monday.
&&
.TIDES/COASTAL FLOODING...
Minor coastal flooding is possible Saturday night and Sunday
morning along the oceanfront. While astronomical tides lower,
a surge potential of 1-2 feet may put some oceanfront sites
into the minor category at the time of high tide.
There is the potential for high surf with breakers of at least
8 feet along oceanfront beaches on Saturday and Sunday. A high
surf advisory may be needed. Beach erosion is also possible.
&&
.CLIMATE...
Daily rainfall records for today and Saturday at our climate
sites are listed below...
7/28 7/29
ACY 2.05 (2012) 2.21 (1884)
PHL 8.02 (2013) 3.53 (1980)
ILG 2.34 (1914) 1.85 (1913)
ABE 3.00 (1969) 1.64 (1979)
TTN 2.35 (2012) 2.84 (1961)
GED 2.80 (2016) 1.07 (1969)
RDG 3.57 (1969) 2.51 (1961)
MPO 2.15 (1969) 4.59 (1969)
July total
ABE: 8.21" is the #8 wettest July on record. The wettest July
on record is 10.42" set in 1969.
RDG: 8.02" is the #8 wettest July on record. The wettest July
on record is 13.85" set in 2004.
July average temps: Projecting, for now, PHL 0.9 above normal,
losing 1.3 positive departure from the values through the 26th.
Ditto approximately the same loss at our other CLI sites will
show MPO a little below normal, TTN and ACY near normal, and all
other stations above normal.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch from 2 PM EDT this afternoon through
Saturday afternoon for PAZ070-071-101-102-104.
NJ...Flash Flood Watch from 2 PM EDT this afternoon through
Saturday afternoon for NJZ016>027.
DE...Flash Flood Watch from 2 PM EDT this afternoon through
Saturday afternoon for DEZ001>004.
MD...Flash Flood Watch from 2 PM EDT this afternoon through
Saturday afternoon for MDZ008-012-015-019-020.
MARINE...Gale Watch from late tonight through late Saturday night for
ANZ450>454.
&&
Synopsis...O'Hara
Near Term...Klein
Short Term...O'Hara
Long Term...O'Hara
Aviation...Klein/O'Hara
Marine...Klein/O'Hara
Tides/Coastal Flooding...
Climate...Hazardous weather outlook, Jul 28, 5:12 AM EDT, 37 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 512 AM EDT Fri Jul 28 2017 NJZ001-007>010-012-013-015-PAZ054-055-060>062-103-105-106-290915- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Carbon-Monroe-Berks-Lehigh-Northampton-Western Montgomery- Upper Bucks-Lower Bucks- 512 AM EDT Fri Jul 28 2017 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Patchy dense fog will be across the region early this morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-PAZ070-071-101-102- 104-290915- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington-Delaware- Philadelphia-Western Chester-Eastern Chester-Eastern Montgomery- 512 AM EDT Fri Jul 28 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ014-290915- Eastern Monmouth- 512 AM EDT Fri Jul 28 2017 This Hazardous Weather Outlook is for central New Jersey. .DAY ONE...Today and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The risk of dangerous rip currents may increase to high beginning Saturday and continuing through Monday. There is the potential for high surf with breakers of at least 8 feet along oceanfront beaches on Saturday and Sunday. A high surf advisory may be needed. Beach erosion is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ004-NJZ024>026-290915- Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 512 AM EDT Fri Jul 28 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. The risk of dangerous rip currents may increase to high beginning Saturday and continuing through Monday. There is the potential for high surf with breakers of at least 8 feet along oceanfront beaches on Saturday and Sunday. A high surf advisory may be needed. Beach erosion is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-431-455-290915- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 512 AM EDT Fri Jul 28 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Northeast winds gusts may approach gale force Saturday and Saturday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ450>454-290915- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 512 AM EDT Fri Jul 28 2017 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jul 28, 1:24 AM EDT, 4 hours 25 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 124 AM EDT Fri Jul 28 2017 NJZ001-007>010-PAZ054-055-060>062-103-105-280900- Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks- Lehigh-Northampton-Western Montgomery-Upper Bucks- Including the cities of Newton, Washington, Morristown, Flemington, Somerville, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Collegeville, Pottstown, Chalfont, and Perkasie 124 AM EDT Fri Jul 28 2017 ...Patchy Dense Fog... Fog will develop across eastern Pennsylvania and northern New Jersey early this morning. The fog will be locally dense, with visibilities less than one-quarter of a mile at times. Make sure to reduce your speed when traveling through the fog and travel with caution. The fog is expected to last at least through 5 a.m. across these areas. PO
Special weather statement, Jul 28, 5:06 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
506 AM EDT FRI JUL 28 2017
DEZ002>004-MDZ012-015-019-020-281000-
Inland Sussex-Kent-Delaware Beaches-Queen
Anne's-Talbot-Kent-Caroline-
506 AM EDT FRI JUL 28 2017
...AN AREA OF SHOWERS AND A FEW STRONG THUNDERSTORMS WILL AFFECT
SUSSEX...SOUTHERN KENT...NORTHEASTERN TALBOT...QUEEN
ANNE'S...CAROLINE AND WESTERN KENT COUNTIES...
At 505 AM EDT, strong thunderstorms were clustered over Milford, or
15 miles north of Georgetown, moving east at 15 mph. Other showers
and thunderstorms may develop across Northeast Maryland over the
next hour also.
Locations impacted include...
Georgetown, Centerville, Milford, Seaford, Chestertown, Denton,
Centreville, Millsboro, Harrington, Camden, Lewes, Milton,
Bridgeville, Greensboro, Oakland, Ridgely, Rock Hall, Dagsboro,
Church Hill and Millville.
LAT...LON 3889 7621 3897 7625 3891 7624 3895 7636
3904 7631 3898 7628 3900 7617 3917 7628
3934 7616 3903 7534 3891 7531 3879 7510
3880 7509 3867 7507 3864 7513 3866 7507
3861 7506 3859 7521 3860 7506 3846 7505
TIME...MOT...LOC 0905Z 274DEG 12KT 3890 7547
POSpecial weather statement, Jul 28, 5:20 AM EDT, 29 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 520 AM EDT Fri Jul 28 2017 NJZ001-007>010-PAZ054-055-060>062-101>103-105-281200- Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks- Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Upper Bucks- Including the cities of Newton, Washington, Morristown, Flemington, Somerville, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Chalfont, and Perkasie 520 AM EDT Fri Jul 28 2017 ...PATCHY DENSE FOG EARLY THIS MORNING... Fog has develop across eastern Pennsylvania and northern New Jersey early this morning. The fog will be locally dense, with visibilities less than one-quarter of a mile at times. Be prepared for sudden reductions in visibility if driving through a dense patch by reducing speed, keeping plenty of distance from the vehicle ahead of you and use fog or low-beam headlights. The fog is expected to dissipate between 700 and 830 AM. JRK
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 1:35 PM EDT | Special Weather Statement | PHI | Cumberland | 40 min |
| Jul 28, 3:14 PM EDT | Gale Warning | PHI | 30 hr | |
| Jul 28, 3:14 PM EDT | Small Craft Advisory | PHI | 57 hr | |
| Jul 28, 2:36 PM EDT | Special Weather Statement | PHI | Monroe | 39 min |
| Jul 28, 2:55 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
Nearby
Dense Fog Advisories in Pennsylvania, 2017Dense Fog Advisories in New Jersey, 2017Every dense fog advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.